Determining energy relaxation length scales in two-dimensional electron gases

Billiald, J., Backes, D., Koenig, J. et al. (3 more authors) (2015) Determining energy relaxation length scales in two-dimensional electron gases. Applied Physics Letters, 107 (2). ISSN 0003-6951

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Billiald, J.
  • Backes, D.
  • Koenig, J.
  • Farrer, I.
  • Ritchie, D.
  • Narayan, V.
Copyright, Publisher and Additional Information:

© AIP Publishing LLC. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Applied Physics Letters > Volume 107, Issue 2 and may be found at .

Dates:
  • Published: 13 July 2015
  • Accepted: 24 June 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Nov 2015 15:59
Last Modified: 11 Mar 2021 10:17
Published Version: http://dx.doi.org/10.1063/1.4926338
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: 10.1063/1.4926338
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics